# SDR REXA2022101102237

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT INTERCOSTAL LEFT OF STGR 27 IS CORRODED BETWEEN FS 349.00 AND 364.00	LOCATED AND DRILLED NEW INTERCOSTAL PN SH670-32075-3S I.A.W. CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3S JUST LEFT OF STIR 27 BETWEEN FS 349 AND FS 364.
